Permutation graphs and the Abelian sandpile model, tiered trees and non-ambiguous binary trees

Dukes, M., Selig, T., Smith, J.P. ORCID: 0000-0002-4209-1604 and Steingrímsson, E., 2019. Permutation graphs and the Abelian sandpile model, tiered trees and non-ambiguous binary trees. The Electronic Journal of Combinatorics, 26 (3): P3.29. ISSN 1077-8926

Full text not available from this repository.
Item Type: Journal article
Publication Title: The Electronic Journal of Combinatorics
Creators: Dukes, M., Selig, T., Smith, J.P. and Steingrímsson, E.
Publisher: The Electronic Journal of Combinatorics
Date: 16 August 2019
Volume: 26
Number: 3
ISSN: 1077-8926
Identifiers:
NumberType
10.37236/8225DOI
1390769Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 22 Apr 2021 14:53
Last Modified: 22 Apr 2021 14:53
URI: http://irep.ntu.ac.uk/id/eprint/42746

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year